Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes scanty periods while on Beyaz birth control?

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1566 Questions
Question
I have been on Beyaz birth control for over a year a every month my cycle is different. Last month my cycle was one day and very light and this month I did not have one at all is this normal?
Posted Mon, 4 Aug 2014 in Women's Health
 
 
Answered by Dr. Vjollce Mbiarra 54 minutes later
Brief Answer:
Detailed below.

Detailed Answer:
Hi dear !
Thanks for your query.

Missed/irregular periods may occur during the use of Beyaz .
Beyaz is a combined birth control pill that act by making thin the endometrium .
Thin endometrium can cause light periods or missing period .

You have excluded pregnancy by take pregnancy test at home.

If you have tow missed periods in a row please contact with your doctor.

All the best

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor